# SDR UPS99829777

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON LONGERON 31R ACCESSORY COMPARTMENT STA 660.  FABRICATED REPAIR ANGLE IAW REO 06502, ALODINED AND PRIMED IAW DC8 S RM 51-1-8, INSTALLED REPAIRED ANGLE IAW DC8 SRM 51-1-20D.
